# SDR MALA010281

- Difficulty date: March 16, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO ON FLIGHT 3353, LANDING GEAR HANDLE WAS SELECTED UP, LANDING GEAR FAILED TO RETRACT.  GEAR UNSAFE LIGHT REMAINED ILLUMINATED, AND HYDRAULIC PUMP CONTINUED TO RUN.  AIR RETURN TO BUF.  MAINTENANCE CLEANED CANNON PLUGS AND UPLOCK SWITCHES, PERFORMED OPS CHECK.  ALL SYSTEMS CHECK NORMAL.
